Table of Contents
Journal of Operators
Volume 2015, Article ID 804353, 3 pages
http://dx.doi.org/10.1155/2015/804353
Research Article

A Generalization of the Fuglede-Putnam Theorem to Unbounded Operators

Department of Mathematics, St. Francis College, 180 Remsen Street, Brooklyn Heights, NY 11201, USA

Received 8 September 2014; Accepted 8 March 2015

Academic Editor: El Hassan Youssfi

Copyright © 2015 Fotios C. Paliogiannis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. C. Paliogiannis, “A note on the Fuglede-Putnam theorem,” Proceedings—Mathematical Sciences, vol. 123, no. 2, pp. 253–256, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Schmündgen, Unbounded self-adjoint operators in Hilbert space, vol. 265 of Graduate Texts in Mathematics, Springer, 2012.
  3. F. C. Paliogiannis, “On Fuglede's theorem for unbounded normal operators,” Ricerche di Matematica, vol. 51, no. 2, pp. 261–264 (2003), 2002. View at Google Scholar · View at MathSciNet
  4. C. R. Putnam, “On normal operators in Hilbert space,” American Journal of Mathematics, vol. 73, pp. 357–362, 1951. View at Publisher · View at Google Scholar · View at MathSciNet
  5. B. Fuglede, “A commutativity theorem for normal operators,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 35–40, 1950. View at Publisher · View at Google Scholar · View at MathSciNet